The Woes of Meridia

Meridia is the new diet pill I’m trying (per my doctor – no it-ner-web pharmacia for me). The side effects include, and I quote, “dry mouth, sleeplessness, irritability, stomach upset or constipation.” Check, check, check, aaaaaand check. But, I’ve lost seven pounds. I’m still not sure it’s worth it.

Let’s talk about the sleeplessness. I keep waking up earlier and earlier, no matter how much sleep I think I need. This, of course, leads to the third side effect: irritability. I feel like I want to kick everyone at least once in the shins, and some multiple times in the head. This makes for an unpleasant working environment. In a job where the daily goal is not to get too wrapped up, starting out that way is not going to make for a successful day.

Maybe if I took Meridia and Prozac together… or Meridia, Valium, and Ambien (that’s the sleeping pill, right)? Maybe if I quit my job, went to work at a garden store tending plants that never ask when I’m going to have that document ready, do this thing, or fix that problem (that wasn’t caused by me, or have anything to do with me). Nope, that won’t work either.

I know, I’ll wear black t-shirts (check), sneer a lot and try to replace Simon Cowell on American Idol, or Henry Rollins. Oh, that’s good. I’ll be AOL’s own Henry Rollins. Someone needs a good yellin’ at, I’m your guy. I can “lose it” with the best of them. In fact, I did it yesterday. I may do it today! Watch out, world, I’m trying to lose weight!! Hide the kids and the old ladies!! GU-BLAH-GEEEEEEE-PPPHHHHH-BLAH-GRRRRRRRRR (I bite the head off a chicken… aaaaaand… scene)